Reference Type | Journal (article/letter/editorial) |
---|
Title | THE ENTROPIES OF IONS IN AQUEOUS SOLUTION: II. AN EMPIRICAL EQUATION FOR OXY-ANIONS |
---|
Journal | Canadian Journal of Chemistry |
---|
Authors | Couture, A. M. | Author |
---|
Laidler, K. J. | Author |
Year | 1957 (March 1) | Volume | 35 |
---|
Issue | 3 |
---|
Publisher | Canadian Science Publishing |
---|
DOI | doi:10.1139/v57-030 |
---|
| Generate Citation Formats |
Mindat Ref. ID | 8282289 | Long-form Identifier | mindat:1:5:8282289:1 |
---|
|
GUID | 0 |
---|
Full Reference | Couture, A. M., Laidler, K. J. (1957) THE ENTROPIES OF IONS IN AQUEOUS SOLUTION: II. AN EMPIRICAL EQUATION FOR OXY-ANIONS. Canadian Journal of Chemistry, 35 (3). 202-206 doi:10.1139/v57-030 |
---|
Plain Text | Couture, A. M., Laidler, K. J. (1957) THE ENTROPIES OF IONS IN AQUEOUS SOLUTION: II. AN EMPIRICAL EQUATION FOR OXY-ANIONS. Canadian Journal of Chemistry, 35 (3). 202-206 doi:10.1139/v57-030 |
---|
In | (1957, March) Canadian Journal of Chemistry Vol. 35 (3) Canadian Science Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.